# SDR CA120917017

- Difficulty date: September 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE ACFT HAD AN APU SHUTDOWN, WHICH WAS FOLLOWED BY A STRONG ELECTRICAL ODOR IN THE CABIN.  THE ACFT RETURNED TO THE GATE.  REPLACED APU IAW TASK CARD 2-249GT-01 AND 2-249GT-02 SERVICEABLE.
